# SDR F3LA200800282

- Difficulty date: June 1, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N915FR
- Make and model: Airbus A319-111
- Aircraft serial: 1851
- Aircraft time: 20,422 hours, 8,755 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5347112320200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP, NOTED THE SUPPORT FRAME FOR SHEAR PLATE CORRODED ON BOTTOM SURFACE AT NUTCLIP HOLES LOCATED AT THE LT OB SIDE AT FRAME 70.  MAINT REMOVED CORRODED SUPPORT FRAME AND INSTALLED NEW SUPPORT FRAME IAW SRM 51-42-11 AND SRM 51-44-11.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (A)
